Academic
Publications
A Helly Type Theorem for Abstract Projective Geometries

A Helly Type Theorem for Abstract Projective Geometries,10.1007/s00454-010-9287-7,Discrete & Computational Geometry,Jorge L. Arocha,Javier Bracho

A Helly Type Theorem for Abstract Projective Geometries  
BibTex | RIS | RefWorks Download
We prove that the lattice of linear partitions in a projective geometry of rank n has Helly number ⌊3n/2⌋.
Journal: Discrete & Computational Geometry - DCG , vol. 45, no. 2, pp. 223-229, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.